# SDR 9JLA2022082332666

- Difficulty date: August 16, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 6,068 hours, 4,283 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 99124161
- Part serial: 205755
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED DURING POSTFLIGHT CHECKS THE APU FIRE ANNUNCIATOR WOULD NOT ILLUMINATE DURING TEST. THE APU SYSTEM WAS DISABLED AND THE MAINTENANCE WAS DEFERRED, OPERATIONS CONTINUED UNDER MEL 49-20-01. DURING THE MAINTENANCE CORRECTIVE ACTIONS, THE MAINTENANCE TEAM DETERMINED THE APU FIRE LOOP SENSOR WAS DEFECTIVE. THE UNIT WAS REMOVED AND REPLACED WITH A NEW SENSOR. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
